# SDR AALA202012219035

- Difficulty date: December 17, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N316PF
- Make and model: Boeing 737823
- Aircraft serial: 31262
- Aircraft time: 10,922 hours, 4,430 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Delaminated
- Location: Cockpit L1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  L1 WINDOW APPEARS TO BE DELAMINATING NEAR THE 9 O'CLOCK POSITION.  SUPPLEMENTAL REPORT: REPLACED L1 WINDOW, IAW W/C 08L21056003.  (CLOSED)
